Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Diagnosed as generalized anxiety and depression. Taking and Zoloft. Tingling sensations with head. Should I be concerned?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5290 Questions
hello, I am a 51 yr old female. I have been dx as having generalized anxiety and major ongoing depression. I have been taking klonipin 1 mg 3 times a day and Zoloft 100 mg once a day for 13 years. I also went to a neurologist because I continue to have tingling sensations with my head. They ran an MRI about 9 yrs ago and could not dx me .
I slurr my speech sometimes and transpose words when talking. My dr does not seam concerned and told me to stay the coarse with my two meds. Should I be concerned about my tingling senations in my head?
My correct email address is YYYY@YYYY
Posted Wed, 6 Nov 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 10 hours later
Brief Answer:
My reply is below

Detailed Answer:
Thank you for posting your query.

Tingling in the head is most often due to involvement of nerves in the scalp, and not the XXXXXXX problems of brain. However, occasional slurring of speech could be related to brain involvement, such as ischemia (lack of blood flow).

Normal MRI 9 years ago is a good news. However, if you feel your symptoms have increased in severity, the MRI of brain may be repeated.

In addition, you can check the levels of vitamin B12 and vitamin D, deficiencies of which can cause tingling.

I hope it helps.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My blog:

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor